# SDR N6WA20111030

- Difficulty date: October 18, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N170GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10280
- Aircraft time: 6,924 hours, 4,635 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PAX DOOR LATCH CAUTION MESSAGE WITH PROXIMITY SYS 1 STATUS MESSAGE IN FLIGHT.   DEFERRED PAX DOOR LATCH CAUTION MESSAGE OD DMI 23382 IAW MEL 52-70-01, CAT A.
